# SDR C2XA00IA140

- Difficulty date: May 22, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14571009405
- Condition: Misrouted
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

DAL-IAH - FLT 4208 - DURING FLIGHT, THE CREW REPORTED A BINDING AND GRINDING DURING AILERON MOVEMENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE FOUND THE RIGHT UPPER AILERON CABLE TO BE MISROUTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CABLE IAW EMB145 MM 27-11-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
